# SDR DALA2017011700347

- Difficulty date: January 16, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 44,348 hours, 30,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION POINTS ON WEB UNDER FLOOR PANEL 211ANF.  A DOUBLER WAS FABRICATED IAW DWG 9936533 REV CM. A NEW SUPPORT WAS INSTALLED IAW SRM 51-41-02, 51-41-05, AND 51-41-01.
